Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 53, NWS Melbourne, FL

December 12, 2008

NWS Melbourne, FL issued this small craft advisory at Dec 12, 2008, 10:39 AM EST. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2008, 10:39 AM EST (15:39 UTC)
Expired
Dec 15, 2008, 10:00 AM EST
In force
71 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WHUS72 KMLB 121539
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1039 AM EST FRI DEC 12 2008

AMZ570-572-575-122345-
/O.NEW.KMLB.SC.Y.0053.081212T1539Z-081215T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1039 AM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$
6 follow-up statements
038 
WHUS72 KMLB 122217
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EST FRI DEC 12 2008

AMZ570-572-575-131000-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-081215T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
517 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
168 
WHUS72 KMLB 130823
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
323 AM EST SAT DEC 13 2008

AMZ550-552-555-132100-
/O.EXA.KMLB.SC.Y.0053.000000T0000Z-081215T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
323 AM EST SAT DEC 13 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ570-572-575-132100-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-081215T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
323 AM EST SAT DEC 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
706 
WHUS72 KMLB 131932
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
232 PM EST SAT DEC 13 2008

AMZ550-552-555-570-572-575-140900-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-081215T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
232 PM EST SAT DEC 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WINDS AROUND 20 KNOTS NEAR SHORE
AND 20 TO 25 KNOTS OFFSHORE. A LONG EASTERLY FETCH WILL BUILD SEAS
TO NEAR 10 FEET OFFSHORE ON SUNDAY. MARINERS...ESPECIALLY THOSE
THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO
POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
842 
WHUS72 KMLB 140917
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
417 AM EST SUN DEC 14 2008

AMZ570-572-575-150900-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-081215T0900Z/
/O.NEW.KMLB.SW.Y.0028.081215T0900Z-081216T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
417 AM EST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM
MONDAY TO 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM
MONDAY TO 4 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 4 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WINDS AROUND 20 TO 25 KNOTS.
A LONG EASTERLY FETCH WILL BUILD SEAS TO AROUND 8 TO 9 FEET OFFSHORE.
MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING
SMALL VESSELS...MAY WISH TO POSTPONE TRIPS OVER THE OPEN ATLANTIC
WATERS UNTIL CONDITIONS IMPROVE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-555-150900-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-081215T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
417 AM EST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WINDS AROUND 20 KNOTS. SEA HEIGHTS
OF 5 TO 7 FEET ARE POSSIBLE OVER THE ATLANTIC WATERS WITHIN 20
MILES FROM THE COAST. MARINERS...ESPECIALLY THOSE THAT ARE
INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE
TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
899 
WHUS72 KMLB 150900
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EST MON DEC 15 2008

AMZ550-552-555-160200-
/O.EXT.KMLB.SC.Y.0053.000000T0000Z-081215T1500Z/
/O.EXB.KMLB.SW.Y.0028.081215T1500Z-081216T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
400 AM EST MON DEC 15 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
THIS MORNING TO 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM
THIS MORNING TO 9 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY
IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20
KNOTS.

&&

$$

AMZ570-572-575-160900-
/O.EXT.KMLB.SC.Y.0053.000000T0000Z-081215T1500Z/
/O.EXT.KMLB.SW.Y.0028.000000T0000Z-081217T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
400 AM EST MON DEC 15 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
10 AM THIS MORNING TO 10 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20
KNOTS.

&&

$$
009 
WHUS72 KMLB 151510
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 AM EST MON DEC 15 2008

AMZ550-552-555-160200-
/O.EXP.KMLB.SC.Y.0053.000000T0000Z-081215T1500Z/
/O.CON.KMLB.SW.Y.0028.000000T0000Z-081216T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1010 AM EST MON DEC 15 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM
THIS MORNING TO 9 PM EST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-575-160200-
/O.EXP.KMLB.SC.Y.0053.000000T0000Z-081215T1500Z/
/O.CON.KMLB.SW.Y.0028.000000T0000Z-081217T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1010 AM EST MON DEC 15 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM
10 AM THIS MORNING TO 10 AM EST WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 10:00 AM EST, 39 minutes earlier.

Area forecast discussion, Dec 12, 10:00 AM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST FRI DEC 12 2008

.DISCUSSION...
COLD FRONT OVER THE SRN FL PENINSULA WITH A TRAILING STRATUS DECK
BLANKETING MUCH OF THE CWA.  MID MORNING TEMPS MARK THE PROGRESS OF
THE FRONT WITH U40S/L50S NORTH OF THE I-4 CORRIDOR...AND IN THE M60S
ALONG THE TREASURE COAST.  MORNING SOUNDINGS SHOW THE STRATUS DECK
TRAPPED BLO A STRONG SUBSIDENCE INVERSION IN THE H90-H70 LYR.

THE COMBINATION OF COLD AIR ADVECTION BEHIND THE FRONT AND DENSE
STRATUS SHOULD KEEP TEMPS STEADY OVER THE CWA AND MAY EVEN DROP THEM
A FEW DEGREES OVER THE SRN CWA THIS AFTN. RAPID CLEARING IS EXPECTED
MID TO LATE AFTN AS DLM NWRLY FLOW OVER THE DEEP SOUTH PUSHES DRY
AIR DOWN FROM THE DEEP SOUTH.

WILL UPDATE FCST TO INCREASE CLOUD COVER AREAWIDE...ALSO TO LOWER
MAX TEMPS A FEW DEGREES OVER THE SRN CWA.

&&

.AVIATION...
PREVAILING CIGS BTWN FL030-040...AREAS MVFR CIGS BTWN FL015-025 THRU
20Z. BCMG SKC ALL SITES BTWN 12/20Z-13/00Z.

&&

.MARINE...
WIND/SEA CONDITIONS AT BUOY009/012 ARE BORDERLINE SCA WITH SUSTAINED
WNW WINDS 20KTS...SEAS BTWN 5-7FT. HOWEVER...THE OFFSHORE WINDS ARE
GENERATING VERY SHORT WAVE PDS OF 5-6SEC.  NEARSHORE SCRIPPS BUOYS
ARE MEASURING MORE NAVIGABLE 2FT SEAS WITH 9SEC PDS.  THE LCL PGRAD
REMAINS TIGHT ENOUGH TO MAINTAIN AT LEAST 15KTS OVER THE OPEN ATLC
INTO THE AFTN.  WILL ALLOW THE SCA OVER THE NEARSHORE WATERS TO
EXPIRE WITH A CONTINUING CAUTIONARY STATEMENT.

NERLY SWELLS WILL BUILD INTO THE LCL ATLC WATERS LATER TONIGHT
BEHIND THE DEPARTING COLD FRONT AS WINDS SHIFT TO THE NORTH.  THE
WINDOW FOR SEAS TO DROP BLO 7FT WILL ONLY BE ABOUT 12HRS OR SO...
AND GIVEN THE CURRENT CHOPPY CONDITIONS...WILL GO AHEAD AND EXTEND
THE SCA FOR THE OFFSHORE WATERS THRU EARLY SUNDAY MORNING TO COVER
THE ANTICIPATED SWELL EVENT.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
     TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

BRAGAW/LASCODY
Hazardous weather outlook, Dec 12, 4:45 AM EST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
445 AM EST FRI DEC 12 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-122145-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
445 AM EST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
A COLD FRONT WILL CONTINUE TO MOVE SOUTH OVER THE MARINE WATERS
THIS MORNING WITH WESTERLY WINDS UP TO 20 TO 25 KNOTS AND SEAS UP
TO 7 FEET OFFSHORE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
THROUGH THIS MORNING FOR THE ENTIRE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HIGH PRESSURE WILL BUILD INTO THE MID ATLANTIC STATES THIS WEEKEND
WITH A STRONG TO MODERATE ONSHORE FLOW DEVELOPING. SEAS WILL
BUILD OVER THE COASTAL WATERS TO HAZARDOUS LEVELS ONCE AGAIN BY
EARLY SATURDAY MORNING UNDER AN EASTERLY SWELL WHICH WILL ALSO ACT
TO INCREASE THE RIP CURRENT THREAT THIS WEEKEND INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.